Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 3, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Feb 23, 2013, 2:20 PM MST for 6 counties in Arizona. It took effect at Feb 24, 2013, 12:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2013, 2:20 PM MST (21:20 UTC)
- In effect from
- Feb 24, 2013, 12:00 PM MST
- Expired
- Feb 24, 2013, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271 WWUS75 KTWC 232120 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 220 PM MST SAT FEB 23 2013 AZZ507>509-241000- /O.NEW.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD 220 PM MST SAT FEB 23 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SUNDAY. * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON PORTIONS OF INTERSTATE 10 IN COCHISE COUNTY...HIGHWAYS 191 AND 70 IN COCHISE AND GRAHAM COUNTIES...AND OTHER STATE ROUTES SUCH AS 80 AND 78. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 AND 5 PM. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 TO 50 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ511>514-241000- /O.NEW.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/ GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN 220 PM MST SAT FEB 23 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SUNDAY. * IMPACTS...MOTORISTS ON HIGH ELEVATION ROADWAYS OR HIKERS TO THE HIGH COUNTRY SHOULD BE PREPARED FOR SUDDEN INCREASES IN WIND VELOCITIES ON RIDGE TOPS AND THROUGH PASSES. * TIMING...STRONG WINDS ARE EXPECTED THROUGHOUT THE AFTERNOON INTO EARLY EVENING. * WINDS...SUSTAINED WINDS OVER 35 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 55 TO 60 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
229 WWUS75 KTWC 240949 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 249 AM MST SUN FEB 24 2013 AZZ507>509-250200- /O.CON.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD 249 AM MST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... * IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON PORTIONS OF INTERSTATE 10 IN COCHISE COUNTY...HIGHWAYS 191 AND 70 IN COCHISE AND GRAHAM COUNTIES...AND OTHER STATE ROUTES SUCH AS 80 AND 78. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 AND 5 PM. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 TO 50 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ511>514-250200- /O.CON.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/ GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN 249 AM MST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... * IMPACTS...MOTORISTS ON HIGH ELEVATION ROADWAYS OR HIKERS TO THE HIGH COUNTRY SHOULD BE PREPARED FOR SUDDEN INCREASES IN WIND VELOCITIES ON RIDGE TOPS AND THROUGH PASSES. * TIMING...STRONG WINDS ARE EXPECTED THROUGHOUT THE AFTERNOON INTO EARLY EVENING. * WINDS...SUSTAINED WINDS OVER 35 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 55 TO 60 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
841 WWUS75 KTWC 241940 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1240 PM MST SUN FEB 24 2013 AZZ507>509-250200- /O.CON.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD 1240 PM MST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 AND 5 PM. * WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 TO 50 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ511>514-250200- /O.CON.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/ GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN 1240 PM MST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON INTO EARLY EVENING. * WINDS...SUSTAINED WINDS OVER 35 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 55 TO 60 MPH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
878 WWUS75 KTWC 250145 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 645 PM MST SUN FEB 24 2013 AZZ507>509-250245- /O.EXP.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD 645 PM MST SUN FEB 24 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIND PRONE LOCATIONS WILL REMAIN GUSTY FOR SEVERAL HOURS...HOWEVER WINDS WILL CONTINUE TO GENERALLY DIMINISH THROUGH THE EVENING...BECOMING LIGHT BY EARLY MORNING HOURS. $$ AZZ511>514-250245- /O.EXP.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/ GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN 645 PM MST SUN FEB 24 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. SOME LOCATIONS WILL REMAIN GUSTY FOR SEVERAL HOURS...HOWEVER WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE EVENING HOURS. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 23, 2:18 PM MST, 2 minutes earlier.
Area forecast discussion, Feb 23, 2:18 PM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 218 PM MST SAT FEB 23 2013 .SYNOPSIS...LOW PRESSURE WILL MOVE ACROSS THE FOUR CORNERS SUNDAY BRINGING ANOTHER SHOT OF COLD AIR TO SOUTHEAST ARIZONA ABOARD BRISK NORTHWEST WINDS. A FEW SNOW SHOWERS ARE POSSIBLE ACROSS THE WHITE MOUNTAINS WITH THIS SYSTEM. OTHERWISE...EXPECT DRY CONDITIONS BUT COOLER THAN NORMAL TEMPERATURES TO CONTINUE INTO MID WEEK. && .DISCUSSION...LOW PRESSURE TRACKING ACROSS GREAT BASIN AT THIS TIME WILL BRING A COLDER SUNDAY TO SE AZ. THIS SYSTEM IS REMINISCENT OF THE ONE THAT PASSED THROUGH ABOUT 2 WEEKS AGO WITH COLD AIR EVIDENT ON SATELLITE IMAGERY DIVING SOUTHWARD ALONG CA/NV BORDER. OPERATIONAL MODELS INITIALLY UNDERESTIMATED THE AMOUNT AND SOUTHWESTWARD EXTENT OF THE PRECIPITATION DURING THAT EVENT. HOWEVER MANY MEMBERS OF THE GFS ENSEMBLE HANDLED THE ABILITY OF THE COLD AIR TO SQUEEZE PRECIPITATION OUT OF A RELATIVELY DRY ATMOSPHERE. WITH THAT SAID THE GOING FORECAST THIS TIME AROUND WAS ALREADY IN GOOD SHAPE AND ONLY MADE SLIGHT ADJUSTMENTS AS BACKED UP BY GFS ENSEMBLES SHOWING PRECIP PERHAPS AS FAR SOUTHWEST AS THE CATALINA MOUNTAINS SUNDAY MORNING. BEST CHANCES STILL APPEAR TO BE IN THE WHITES WHERE A QUICK COUPLE OF INCHES OF SNOW COULD OCCUR. WINDS WITH THIS SYSTEM FIGURE TO BE THE MAIN IMPACT AS A STRONG NW FLOW FROM ABOUT 700 MB UPWARD CREATES STRONG WINDS ON MOUNTAIN TOPS AND MIXES TO VALLEYS IN STRONG COLD AIR ADVECTION. GFS GUIDANCE WIND SPEEDS LOOK TOO HIGH BUT NAM GUIDANCE PROBABLY TOO LOW CONSIDERING THE GRADIENT THAT IS FORECAST. THE MIDDLE OF THE ROAD STILL YIELDS WIND SPEEDS DURING THE AFTERNOON REACHING WIND ADVISORY CRITERIA OF SUSTAINED AT 30 MPH IN VALLEYS AND 35 MPH ABOVE 5000 FEET. THE TUCSON METRO SHOULD REMAIN BELOW ADVISORY SPEEDS BUT BRISK CONDITIONS ARE FORECAST DUE TO THE WIND COMBINING WITH TEMPERATURES ONLY TOPPING OUT IN THE 50S. YET ANOTHER FREEZE IS LIKELY IN THE TUCSON METRO SUNDAY NIGHT AFTER WINDS SUBSIDE AND SKIES CLEAR. IT SHOULD GENERALLY BE A LIGHT FREEZE HERE BUT DOWN NEAR 20 AGAIN IN THE VALLEYS OF GRAHAM AND COCHISE COUNTIES. AFTER THIS SYSTEM PASSES BY...THERE WILL BE ANOTHER COUPLE OF SYSTEMS PASSING TO OUR EAST THIS UPCOMING WEEK. THE MAIN IMPACT FOR SE AZ WILL BE GIVE US GLANCING BLOWS OF COOLER AIR...JUST ENOUGH TO TEMPER OUR WARMING TREND SUCH THAT WE DO NOT CLIMB BACK ABOVE SEASONAL NORMALS UNTIL THE WEEKEND WHEN THE GFS AND ECMWF BOTH AGREE ON A RIDGE SETTING UP OVER SW US...KD && .AVIATION...FEW-SCT CLOUDS AT 20K FT AND SFC WND GENERALLY LESS THAN 10 KTS THRU EARLY SUNDAY OR 24/15Z. INCREASING WIND FROM THE NW SUNDAY AFTERNOON PEAKING AROUND 24/23Z WITH SUSTAINED 17-30 KTS AND GUSTS AROUND 40 KTS...ESPECIALLY NEAR SAD AND DUG. MIDDLE LAYER SCT120-150 CLOUD DECK MOVING INTO THE AREA FROM 24/15Z THROUGH 25/06Z. ISOLD SHRA/SHSN PSBL ESPECIALLY 24/15Z-21Z FROM KSAD NEWD. NW WIND DECREASING EARLY SUNDAY EVENING AFTER 25/02Z AND BECOMING GENERALLY LESS THAN 10 KTS AFTER 24/07Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A COLD LOW PRESSURE SYSTEM DROPPING INTO NORTHERN ARIZONA AND NEW MEXICO WILL CAUSE NORTHWEST WINDS SUNDAY AFTERNOON WITH SPEEDS EXCEEDING 30 MPH IN PORTIONS OF COCHISE AND GRAHAM COUNTIES. MINIMUM HUMIDITY THRESHOLDS OF 15 PERCENT WILL BE APPROACHED BRIEFLY BUT BE HELD IN CHECK BY THE COLDER TEMPERATURES. THE FIRE DANGER RATING IS EXPECTED TO REMAIN LOW TO MODERATE AS THIS SYSTEM PASSES THROUGH. WINDS SUBSIDING LATE SUNDAY NIGHT WITH A RETURN TO MORE AVERAGE WIND CONDITIONS ON MONDAY...ALTHOUGH TEMPERATURES WILL REMAIN COOL. && .TWC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TO 7 PM MST SUNDAY FOR AZZ507>509-511>514. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON PUBLIC...DROZD FIRE WEATHER/AVIATION...SAMPSON
Hazardous weather outlook, Feb 23, 12:15 PM MST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1215 PM MST SAT FEB 23 2013 AZZ501>515-241200- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 1215 PM MST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT FORECAST ACROSS SOUTHEAST ARIZONA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST WINDS SUSTAINED AT SPEEDS OVER 30 MPH ARE EXPECTED IN THE VALLEYS OF COCHISE AND GRAHAM COUNTIES SUNDAY AFTERNOON. THE MOUNTAINS FROM THE CATALINAS AND SANTA RITAS EASTWARD CAN EXPECT SUSTAINED WINDS OVER 35 MPH. WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE. THESE NORTHWEST WINDS WILL USHER COLDER AIR INTO SOUTHEAST ARIZONA. FREEZING TEMPERATURES WILL ONCE AGAIN OCCUR SUNDAY NIGHT IN PARTS OF THE NORMALLY MILD TUCSON METRO AREA AS WELL AS IN ADJACENT SECTIONS OF SOUTHERN PINAL COUNTY AND THE TOHONO O ODHAM NATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.